American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R45) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Gregory T. Minton. Linear recurrence sequences satisfying congruence conditions. Proc. Amer. Math. Soc. 142 (2014) 2337-2352.
Abstract, references, and article information
View Article: PDF

[2] Manjul Bhargava and Melanie Matchett Wood. The density of discriminants of $S_3$-sextic number fields. Proc. Amer. Math. Soc. 136 (2008) 1581-1587. MR 2373587.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Frank Gerth III. Comparison of 4-class ranks of certain quadratic fields. Proc. Amer. Math. Soc. 129 (2001) 2547-2552. MR 1838376.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Daniel Berend and Yuri Bilu. Polynomials with roots modulo every integer. Proc. Amer. Math. Soc. 124 (1996) 1663-1671. MR 1307495.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Jin Nakagawa and Kuniaki Horie. Elliptic curves with no rational points . Proc. Amer. Math. Soc. 104 (1988) 20-24. MR 958035.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1